See what questions
a doctor would ask.
Some of the possible treatments for HIV-associated myopathies from various sources may include:
Review the treatment information pages for various causes of HIV-associated myopathies:
More causes: not all possible causes for HIV-associated myopathies are listed above; for a full list refer to causes of HIV-associated myopathies.
Only your doctor can advise whether any of these treatments are appropriate for your specific medical situation. Always discuss all treatment options with your doctor before making a decision, including whether to start or discontinue any treatment plan.
The following list of conditions have 'HIV-associated myopathies' or similar listed as a symptom in our database. This computer-generated list may be inaccurate or incomplete. Always seek prompt professional medical advice about the cause of any symptom.
Select from the following alphabetical view of conditions which include a symptom of HIV-associated myopathies or choose View All.
Search Specialists by State and City